Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Arm numbness, light headedness, tongue feels funny, taking Xanax. What should I do?

I have had numbness in my left arm for the past few days. Today on the beach the left side of my face became effected, go light headed / weakness and now my tongue feels funny with dad taste...but not just the left side. I took a Xanax and am starting to calm down but still feel funny. What should I do...I am isolated on an island in Maine with just a 4 year old. Aubusson_home @ WWW.WWWW.WW
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
there is not enough information for me to tell whether or not it is a stroke which I'm guessing is your major concern. the only way to know is to see someone and get an MRI. the good news is that numbness is a relatively minor symptom. a pinched nerve in your neck is also a possibility and the more likely but cannot be diagnosed in this manner
Answered: Sun, 28 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor